Side Effects of Theocard AM are Sleepiness, Headache, Ankle swelling, Flushing (sense of warmth in the face, ears, neck and trunk), Slow heart rate, Palpitations, Nausea, Edema (swelling), Constipation, Tiredness, Cold extremities.
Amlodipine + Atenolol is a combination of two medicines: Amlodipine and Atenolol, which lowers blood pressure effectively. Amlodipine is a calcium channel blocker which works by relaxing blood vessels while atenolol is a beta blocker which works specifically on the heart to slow down the heart rate. Together, they make the heart more efficient at pumping blood throughout the body.
Q. What lifestyle changes should be made while using Theocard AM?
Making lifestyle changes can boost your health while taking Theocard AM. Avoid smoking, as smoking increases your risk of having heart attack and stroke. If you are overweight or obese, try to lose weight. You should maintain a healthy diet by including fruits and vegetables in your meals. Regular exercise can make your heart strong and reduce the risk of heart attack.
Q. Can I stop taking Theocard AM if I feel well?
No, keep using Theocard AM as advised by your doctor, even if you feel well. Stopping Theocard AM suddenly may lead to serious complications such as heart attack and stroke.
Q. Are there any special instructions regarding the storage and disposal of this medicine?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Q. What are the contraindications associated with the use of Theocard AM?
Theocard AM is considered to be harmful for patients who are allergic to amlodipine, atenolol or any of its ingredients. It should be avoided in patients with history of asthma or lung disease. Also, inform your doctor about your medical history and the medicines you might be taking.
Q. Can the use of Theocard AM cause headache?
Yes, the use of Theocard AM can cause headaches at the beginning of the treatment. Headaches usually go away after the first week of the treatment. Contact your doctor if the headaches are frequent and do not go away.
Q. Can I feel dizzy after taking Theocard AM?
Yes, the use of Theocard AM can make you feel dizzy. This may occur when you suddenly rise up from lying or sitting position. To lower the chance of feeling dizzy or passing out, rise slowly if you have been sitting or lying down.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.